| Catalog Number |
ROB10036 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10.Internal reference: (b)(4).
Event or Problem Description
It was report that.During a cori assisted surgery.The real intelligence 6 mm cylindrical bur was noticed to be broken inside a real intelligence robotic drill during the procedure.The procedure was successfully completed to remove the bone additionally by surgical instruments, without any delay.No injuries were reported.
Additional Manufacturer Narrative
H6: the real intelligence 6 mm cylindrical bur, part number rob10036, lot number 51080553, intended for treatment was not returned for evaluation, therefore a device analysis was unable to be performed.A complaint history review for similar reported/confirmed complaints concluded this was an isolated event.A review of manufacturing records indicate the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical escalation event review was not completed.The product was not returned and no evidence was made available to link the complaint to an escalation event.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with product mishandling.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.